# SDR SWAA2022011849847

- Difficulty date: December 3, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241AAF UPPER SURFACE FRAYING ; / [01] PARTIALLY FABRICATED PASSENGERS CABIN FLOOR PANEL 241AAF REF B-737-700 SRM-53-0050-1A-1 PENDING INSERTS INSTALLATION; [02] VERIFIED FABRICATED PASSENGERS CABIN FLOOR PANEL 241AAF REF B-737-700 SRM-53-0050-1A-1 PENDING INSERTS INSTALLATION; [03] FINALIZED FABRICATION OF PASSENGER CABIN FLOOR PANEL 241AAF REF B 737-700 SRM 53-00-50-1A-1. WORK WAS ACCOMPLISHED BY TECHNICIAN RAFAEL MERLANO EMP # 15961. PANEL WILL BE CLOSED ON TASK CARD TTG8Q0097D7E; [04] VERIFIED COMPLETED.
